# SDR UIEA200400062

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING WALKING BEAM SUPPORT FITTING ASSEMBLY.  FORWARD BEARING HOUSING OUTBOARD UPPER/FWD BOLT HOLE LOCATION ON REAR SPAR STIFFENER WAS FOUND WITH A CRACKED BUSHING HOLE AND BUSHING WAS ALSO FOUND WORN.  CRACKED HOLE REPAIRED AS PER SB 747-57-2226 REV 6.  CRACKED HOLE REAMED TO REMOVED CRACK.  HOLE HFEC INSPECTED AND COLD WORKED TO .748 INCH AND NEW BUSHING INSTALLED.  (M)
